Translator Disclaimer
1997 Existence and uniqueness theorems for semilinear elliptic boundary value problems
Kazuaki Taira
Adv. Differential Equations 2(4): 509-534 (1997).

Abstract

This paper is devoted to the study of a class of degenerateboundary value problems for semilinear second-order elliptic differential operators depending nonlinearly on $\nabla u$. The purpose of this paper is to prove existence and uniqueness theorems of solutions of semilinear elliptic boundary value problems, by making use of the super-subsolution method and the Leray-Schauder degree theory. We remark that the variational method approach would fail, since our boundary condition is degenerate.

Citation

Download Citation

Kazuaki Taira. "Existence and uniqueness theorems for semilinear elliptic boundary value problems." Adv. Differential Equations 2 (4) 509 - 534, 1997.

Information

Published: 1997
First available in Project Euclid: 23 April 2013

zbMATH: 1023.35510
MathSciNet: MR1441854

Subjects:
Primary: 35J65

Rights: Copyright © 1997 Khayyam Publishing, Inc.

JOURNAL ARTICLE
26 PAGES


SHARE
Vol.2 • No. 4 • 1997
Back to Top